Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

this sucks! my hair is shedding....I've done a search on the board

and there does not seem to be any definate solution

I think I thinned last time I was on Tane but the hair recovered

afterward...but not 100% and I remember it took a long time

here's my question- the statements from Roche indicates, mulitiple

courses can be prescribed but you will risk the same side effects

again, do they mean the same side effects you experienced last

time or ALL the side effects associated with the medication

I assume they mean all possible side effects.

so if the chances of hair thinning were 10% with a single course, does that

mean four courses will give me a 40% chance of hair thinning?

I hope this is not cummulative. I should have paid more attention in

stats class.

I think the hair loss is more due to the body being stressed with

the influx of medication....I need to find a way to destress and

purify during this treatment. yet another lifestyle change is

on the horizon. So any info on supplements/tips/tricks would be helpful

Thanks!

Share this post


Link to post
Share on other sites

From what I have seen on this board, I dont think people necessarily experience the same symptoms the second time round as they did on the first. A lower dosage may reduce this side effect. I am the same weight as you but only taking 30mg per day (although it means my course will be longer). Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×